RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 46, Issue 6  


Compact groups and their group rings
V. I. Arnautov, A. V. Mikhalev
3
Permutations of series in infinite-dimensional spaces
I. Barani
10
Uniform convergence of the Fourier–Jacobi series on the orthogonality segment
A. M. Belen'kii
18
Splitting in a degenerate quasilinear parabolic equation
Yu. Ya. Belov
26
Local formations of finite groups
V. A. Vedernikov
32
Diophantine equations $x^m-Ay^n=k$
L. V. Danilov
38
Supremally generating cones of the space of continuous functions
I. A. Drozhzhin
46
On constructivizability of Boolean algebras with a selected subalgebra
Z. A. Dulatova
53
The Mal'tsev–Nielsen equation in a free metabelian group of rank two
V. G. Durnev
57
Group rings of Noetherian groups
S. V. Ivanov
61
Analogue of Men'shov's theorem ‘on correction’ for discrete orthonormal systems
B. S. Kashin
67
Relations in the piecewise-linear cobordism ring
Yu. B. Rudyak
75
Certain asymptotic characteristics of groups
V. I. Trofimov
85
Local description of closed submodules in a special module of entire functions of exponential type
A. B. Shishkin
94
A correct boundary-value problem for a third-order degenerate operator equation
N. M. Yataev
101

Brief Communications
Coercive estimates and separability for second-order nonlinear differential operators
K. Kh. Boimatov
110
Interior averaging of first-order partial differential systems
A. V. Krylov
112
A criterion for finiteness of best approximation of a differential polynomial
O. A. Timoshin
114
Meromorphic mappings that compress pseudovolume elements
M. A. Chinak
116
Locally nilpotent subgroups of the holomorph of an abelian group
A. V. Yagzhev
118
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019